Mobil Ana Menü
Başlatan Leila, Nis 04, 2018, 04:09 ÖS
Nis 04, 2018, 04:09 ÖS
Pill poisoning are among the biggest problems all over the world. This is a problem that can be seen from all ages, even if it is seen in children or elderly people. Often these conditions, which are often caused by the use of wrong drugs, are also caused by the use of drugs in an overdose by people. There are many measures to be taken and avoided in order to avoid such situations. Pills poisoning due to misuse of drugs or misuse of medicines may be seen, especially in cases such as the inability to read the prospectuses that come from inside the medicines. In addition, drug poisoning seen in children is confronted by the place where drugs can be accessed by children. For this reason, it will be much better for you and your children to put in places where the pills can not be reached by children. However, another pill poisoning situation is the use of children's pills for adults. In this case, children's body system can be damaged by overdose and poisoning effect. For this reason, children should not be given pills that adults should definitely use. Because pill poisoning is a chemical poisoning, it is quite dangerous. For this reason, children should not be given pills that adults should definitely use. Because pill poisoning is a chemical poisoning, it is quite dangerous. For this reason, children should not be given pills that adults should definitely use. Because pill poisoning is a chemical poisoning, it is quite dangerous.
One thing to be aware of about pills is that these types of medicines should not be kept in an environment where people with psychological problems are involved. Otherwise, they may be poisoned by consuming these pills for suicide because they do not want to live. Today, such pill poisoning can be seen. Pills usually show great effects on internal organs in the human body. These pills dissolve rapidly, and they quickly go into the blood of a person and cause effects on almost all organs, making it impossible for the organs to function. This situation shortly brings the situation of poisoning. Pill poisoningshould be immediately exacerbated. Because the remnants of the melted pills or melted pills in the stomach are taken out together with the vomit and the poisoning effect is reduced. Besides, the most important situation that needs to be done is informing the health institution. If you are suffering from pill poisoning or if you are living with someone, do these things and try to find out what pills are poisoned. In this case, you can learn by searching for empty pill boxes. Pill poisoning, usually planted on the heart and veins, does not immediately close the consciousness of the person. Even if the person can not speak, he can hear it.
Re: Pill Poisoning
Nis 04, 2018, 04:09 ÖS
One of the biggest problems that can cause a severe abdominal pain in a person suffering from pill poisoning. The extremely severe abdominal pain will cause the person to not even be in place. The person who lives for a while with stomach ache will gradually come into action with immobility.
Another symptom is a severe headache and eyelid closure from the side. Such situations are caused by the effects of drugs.
Foaming in the mouth by a person living with poisoning effects of poisoning types is a common problem in this type of poisoning. In addition to abdominal pain and headache, a person experiencing pill poisoning may also observe sudden froth in the mouth.
Excessive fatigue in the person, dormancy, etc., will cause differences in the person. In this case, one should absolutely not sleep.
Şartlar ve Kurallar
Yukarı git ▲
SMF 2.1 RC3 © 2020
Theme Designed with